Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 3.

Melik-Adamyan, Perch (2016) On Nagy-Foias Characteristic Function in Extensions Theory of Hermitian Operators. Armenian Journal of Mathematics, 8 (1). pp. 1-24. ISSN 1829-1163

Melik-Adamyan, Perch (2013) On Some Analytic Operator Functions in the Theory of Hermitian Operators. Armenian Journal of Mathematics, 5 (2). pp. 75-97. ISSN 1829-1163

Melik-Adamyan, Perch (2014) On the Canonical Calkin Reduction Operator. Armenian Journal of Mathematics, 6 (1). pp. 16-31. ISSN 1829-1163

This list was generated on Sat Aug 19 00:16:09 2017 AMT.